# SDR DALA2022030701476

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,070 hours, 27,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 CORROSION ON DOOR GATE OF PASSENGER DOOR 2L. CORRECTIVE ACTION: SUMMARY OF NRC 00091: CORROSION ON DOOR GATE OF PASSENGER DOOR 2L (PTAS) WAS REPAIRED PER ER/A 506415-14TR REV. B, SECTION I: PERMANENT REPAIR. (2141888)
